| Model Number |
72404011 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had the inflatable penile prosthesis removed due to a macro puncture in the cylinder.A new inflatable penile prosthesis was implanted.No patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Upon receipt of this inflatable penile prosthesis at our quality assurance laboratory, the returned components underwent a thorough analysis.Both cylinders were visually inspected, and leak tested.The first cylinder had a hole from a sharp instrument in the proximal end of the cylinder.This cylinder had broken fabric threads from wear in the proximal end of the cylinder.The second cylinder had no visual damages or abnormalities found.The pump was visually inspected, and leak tested.Under microscope observation, contamination of bodily fluid was found within the pump.The pump passed the leak test.The pump was not functionally tested due to the contamination.The reservoir was visually inspected, and leak tested.The reservoir passed visual inspection and there were no visual damages or abnormalities found.The reservoir passed leakage test.Based on the information available and analysis results, the reported puncture was unable to be confirmed and the cause was not able to be established.